# SDR ASOA201101235

- Difficulty date: May 19, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,684 hours, 11,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR IN LT FWD EQUIPMENT COMPARTMENT ADJACENT TO BRAKE ACCUMULATOR GAUGES.  PERFORMED EDDY CURRENT INSP OF CUTLINE AND UNDERLYING STRUCTURE IAW REO 670-53-11-509 NDTM PART 1.  NO INDICATIONS NOTED AT THIS TIME.
